Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Covering the boundary of a convex set by tiles


Author: Marek Lassak
Journal: Proc. Amer. Math. Soc. 104 (1988), 269-272
MSC: Primary 52A45; Secondary 52A20
MathSciNet review: 958081
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let Euclidean space $ {E^n}$ be dissected by a finite family of hyper-planes. We estimate how many of the tiles obtained are sufficient to cover the boundary of a convex set $ A \subset {E^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A45, 52A20

Retrieve articles in all journals with MSC: 52A45, 52A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958081-7
PII: S 0002-9939(1988)0958081-7
Article copyright: © Copyright 1988 American Mathematical Society